Chong LI
Cited by
Cited by
Monotone vector fields and the proximal point algorithm on Hadamard manifolds
C Li, G López, V Martín-Márquez
Journal of the London Mathematical Society 79 (3), 663-683, 2009
Constraint qualifications for convex inequality systems with applications in constrained optimization
C Li, KF Ng, TK Pong
SIAM Journal on Optimization 19 (1), 163-187, 2008
Weak sharp minima on Riemannian manifolds
C Li, BS Mordukhovich, J Wang, JC Yao
SIAM Journal on Optimization 21 (4), 1523-1560, 2011
Existence of solutions for variational inequalities on Riemannian manifolds
SL Li, C Li, YC Liou, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5695-5706, 2009
Group sparse optimization via lp, q regularization
Y Hu, C Li, K Meng, J Qin, X Yang
The Journal of Machine Learning Research 18 (1), 960-1011, 2017
Variational inequalities for set-valued vector fields on Riemannian manifolds: convexity of the solution set and the proximal point algorithm
C Li, JC Yao
SIAM Journal on Control and Optimization 50 (4), 2486-2514, 2012
Monotone and accretive vector fields on Riemannian manifolds
JH Wang, G López, V Martín-Márquez, C Li
Journal of optimization theory and applications 146 (3), 691-708, 2010
Linear regularity and linear convergence of projection-based methods for solving convex feasibility problems
X Zhao, KF Ng, C Li, JC Yao
Applied Mathematics & Optimization 78, 613-641, 2018
Resolvents of set-valued monotone vector fields in Hadamard manifolds
C Li, G López, V Martín-Márquez, JH Wang
Set-Valued and Variational Analysis 19, 361-383, 2011
Constraint qualifications for extended Farkas's lemmas and Lagrangian dualities in convex infinite programming
DH Fang, C Li, KF Ng
SIAM Journal on Optimization 20 (3), 1311-1332, 2010
Newton's method on Riemannian manifolds: Smale's point estimate theory under the γ-condition
C Li, J Wang
IMA journal of numerical analysis 26 (2), 228-251, 2006
The SECQ, linear regularity, and the strong CHIP for an infinite system of closed convex sets in normed linear spaces
C Li, KF Ng, TK Pong
SIAM Journal on Optimization 18 (2), 643-665, 2007
Iterative algorithms for nonexpansive mappings on Hadamard manifolds
C Chong, G López, V Martquez
Taiwanese Journal of Mathematics 14 (2), 541-559, 2010
Majorizing functions and convergence of the Gauss–Newton method for convex composite optimization
C Li, KF Ng
SIAM Journal on Optimization 18 (2), 613-642, 2007
On best simultaneous approximation
C Li, GA Watson
Journal of Approximation Theory 91 (3), 332-348, 1997
Convergence of Newton's Method and Uniqueness of the Solution of Equations in Banach Spaces II.
XH Wang, C Li
Acta Mathematica Sinica 19 (2), 2003
Convergence and uniqueness properties of Gauss-Newton's method
C Li, WH Zhang, XQ Jin
Computers & Mathematics with Applications 47 (6-7), 1057-1067, 2004
Mann’s algorithm for nonexpansive mappings in CAT (κ) spaces
JS He, DH Fang, G López, C Li
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 445-452, 2012
Convergence of the family of the deformed Euler–Halley iterations under the Hölder condition of the second derivative
X Ye, C Li
Journal of Computational and Applied Mathematics 194 (2), 294-308, 2006
Newton's method for sections on Riemannian manifolds: Generalized covariant α-theory
C Li, J Wang
Journal of Complexity 24 (3), 423-451, 2008
The system can't perform the operation now. Try again later.
Articles 1–20